# SDR 99FDEA00383

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 960-1007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 252 - CORROSION LEFT KEEL BEAM BS 1000 IN POCKET OR U-SECTION.  REMOVED DAMAGED SECTION OF STR 29L FROM BS 1007 TO 960 AND SPLICED NEW STR 29L SECTION PER FEDEX EA NR 7-5310-46997.
